# SDR DL72S970899

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MID VISIT, FOUND STRINGER CRACKED STR 9 RT SIDE AT FIN STA 157.2, INSIDE VERTICAL STAB 4TH BAY UP.  REPAIRED PER M/M 55-30-0 FIG 803.
